# SDR 2006UALA00649

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757225
- Aircraft serial: 24810
- Aircraft time: 52,196 hours, 19,512 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Overheated
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED ODOR OF SMOKE IN FWD GALLEY AREA.  FLIGHT ATTENDANT REPORTS OVEN OVERHEATING AND CAUSING GALLEY CEILING TO GET VERY HOT.    OVEN WAS REPLACED AND SUBSEQUENT OPERATIONAL CHECK WAS NORMAL.  OSV REPAIR FACILITY REPORTS NO FINDINGS THAT WOULD HAVE CAUSED SMOKE AND OVERHEATING. UNRELATED DISCREPANCIES WERE NOTED AND THE OVEN WAS RELEASED INTO THE NORMAL REPAIR PROCESS. ALTHOUGH UNCONFIRMED, IT CAN BE SPECULATED THAT FOOD RESIDUE IN THE OVEN CAUSED THE REPORTED SMOKING CONDITION.
